AUSTRALIA'S #1 ONLINE CPD EDUCATION PLATFORM

Advertisement

ThinkGP Live Online - IN Control virtual workshop: INs and outs of INsulin INitiation and INtensification - Saturday 23 October

This is a live, online delivery of this workshop taking place on Saturday 23 October. You must be registered to participate in this course.

Overview:

This year we celebrate the centenary of the modern era of diabetology which began with the discovery of insulin in 1921 – the first, and oldest of our anti-diabetes medications. However, far from being old and crusty, newer, second-generation insulin analogues represent cutting-edge diabetes research and pharmacotherapy.

This GP-led course, supported by diabetes specialists, will provide practical guidance on the role and implementation of insulin in the contemporary management of diabetes in the primary care space.

Learning outcomes:

  • Rationalise the use of insulin in the current T2D management landscape, using latest guidelines
  • Evaluate the role of newer, second-generation analogue insulins when individualising patient treatment
  • Implement simple models and tools to optimise insulin delivery
  • Conduct an effective patient consult when initiating, intensifying or switching insulins
  • Assess and consider the use of rapidly evolving technology in T2D management

------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

Professional development: 40 RACGP CPD points / 5 ACRRM PDP hours

Who can attend: This course is only open to GPs.

NOTE: All registrations must be completed prior to the event.

This one-day course being conducted online on Saturday 23 October.

Saturday 23 October

Time:

9.00am - 4.00pm AEDT (ACT, NSW, TAS, VIC)
8:00am - 3:00pm AEST (QLD)
8:30am - 3:30pm ACDT (SA)
7:30am - 2:30pm ACST (NT)
6:00am - 1:00pm AWST (WA)

------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

Lead by:

Dr Suzane Ryan
BMed, FRACGP

Dr Ryan is a GP working in an inner-city Newcastle practice with special interests in chronic disease management and mental health. This is supported by practice nurse and mental nurse involvement with onsite allied health services. She is also involved in GP registrar training and GP training, especially in the area of diabetes management.

A/Prof Roger Chen
Consultant Endocrinologist

A/Prof Chen is a Western Sydney consultant endocrinologist who provides care for patients with diabetes, obesity, general endocrine disorders and osteoporosis. He teaches medical, nursing and other allied health professionals at both undergraduate and postgraduate levels, and is Clinical Associate Professor in Medicine at the University of Sydney, and Adjunct Professor at UTS. He also has interests in the relationship between diabetes and mental illness.

       

CPD requirements: The following items need to be completed by a GP in order to complete the CPD requirements for this activity:

  • Complete a predisposing activity (pre-workshop)

  • Attend the IN Control Online course

  • Complete a reinforcing activity (post-workshop)

  • Complete an overall evaluation (post-workshop)

The predisposing activity, reinforcing activity and evaluation will all need to be completed via your ThinkGP account. If you don't have an existing account, register now to streamline the process.

 

Workshop schedule:

9.00am - 4.00pm AEDT (ACT, NSW, TAS, VIC) / 8:00am - 3:00pm AEST (QLD) / 8:30am - 3:30pm ACDT (SA) / 7:30am - 2:30pm ACST (NT) / 6:00am - 1:00pm AWST (WA)

Start Activity Duration
9.00am IN Control education session 1.5 hours
10.30am Morning tea break 30 minutes
11.00am IN Control education session 1.5 hours
12.30pm Lunch break 1 hour
1.30pm IN Control education session 1 hour
2.30pm Afternoon tea break 30 minutes
3.00pm IN Control education session 1 hour
4.00pm Course finish  

 

Questions and support:

Should you have a question or require support regarding the ThinkGP Live IN Control workshop, simply send us a message via the contact button

Produced by:

This organisation is a CPD education provider under the RACGP CPD Program

Sponsored by:

    

Accredited by: